RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2009, Volume 54, Issue 3, Pages 515–532 (Mi tvp2807)  

This article is cited in 6 scientific papers (total in 6 papers)

Independent linear statistics on a-adic solenoids

G. M. Feldman

B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine

DOI: https://doi.org/10.4213/tvp2807

Full text: PDF file (205 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2010, 54:3, 375–388

Bibliographic databases:

Received: 21.06.2007

Citation: G. M. Feldman, “Independent linear statistics on a-adic solenoids”, Teor. Veroyatnost. i Primenen., 54:3 (2009), 515–532; Theory Probab. Appl., 54:3 (2010), 375–388

Citation in format AMSBIB
\Bibitem{Fel09}
\by G.~M.~Feldman
\paper Independent linear statistics on a-adic solenoids
\jour Teor. Veroyatnost. i Primenen.
\yr 2009
\vol 54
\issue 3
\pages 515--532
\mathnet{http://mi.mathnet.ru/tvp2807}
\crossref{https://doi.org/10.4213/tvp2807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2766346}
\transl
\jour Theory Probab. Appl.
\yr 2010
\vol 54
\issue 3
\pages 375--388
\crossref{https://doi.org/10.1137/S0040585X97984322}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000281356400001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-78649292434}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2807
  • https://doi.org/10.4213/tvp2807
  • http://mi.mathnet.ru/eng/tvp/v54/i3/p515

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Feldman G., “On a Characterization of Convolutions of Gaussian and Haar Distributions”, Math. Nachr., 286:4 (2013), 340–348  crossref  mathscinet  zmath  isi  scopus
    2. Myronyuk M., “The Heyde Theorem on a-Adic Solenoids”, Colloq. Math., 132:2 (2013), 195–210  crossref  mathscinet  zmath  isi  scopus
    3. I. P. Mazur, “On the Skitovich–Darmois Theorem for $\mathbf{a}$-Adic Solenoids”, Zhurn. matem. fiz., anal., geom., 9:4 (2013), 582–593  mathnet  mathscinet
    4. I. P. Mazur, “On a Characterization of the Haar Distribution on Compact Abelian Groups”, Zhurn. matem. fiz., anal., geom., 10:1 (2014), 126–133  mathnet  crossref  mathscinet
    5. M. V. Mironyuk, G. M. Feldman, “Independent linear statistics on cylinders”, Theory Probab. Appl., 59:2 (2015), 260–278  mathnet  crossref  crossref  isi  elib
    6. Feldman G., “on the Skitovich-Darmois Theorem For the Group of P-Adic Numbers”, J. Theor. Probab., 28:2 (2015), 539–549  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:261
    Full text:48
    References:49

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019